zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New bright and dark solitons for quintic nonlinear derivative Schrödinger equation. (English) Zbl 1245.35106
Summary: New soliton solutions including chirped bright, dark and kink soliton solutions for quintic nonlinear derivative Schrödinger equation are obtained using the special envelope transform and the special auxiliary mapping.
35Q51Soliton-like equations
35Q55NLS-like (nonlinear Schrödinger) equations
35C08Soliton solutions of PDE
[1]Saarloos, W. V.; Hohenberg, P. C.: Front pulses sources and sinks in generalized complex Ginzburg – Landau equations, Physica D 56, 303-367 (1992) · Zbl 0763.35088 · doi:10.1016/0167-2789(92)90175-M
[2]Guo, B. L.; Wu, Y. P.: Orbital stability of solitary waves for the nonlinear derivative Schrödinger equation, J. diff. Eqns. 123, 35-55 (1995) · Zbl 0844.35116 · doi:10.1006/jdeq.1995.1156
[3]Hayashi, N.; Ozawa, T.: On the derivative nonlinear Schrödinger equation, Physica D 55, 14-36 (1992) · Zbl 0741.35081 · doi:10.1016/0167-2789(92)90185-P
[4]Doktorov, E. V.; Rothos, V. M.: Homoclinic orbits for soliton equations solvable via the quadratic bundle, Phys. lett. A 314, 59-67 (2003) · Zbl 1040.35086 · doi:10.1016/S0375-9601(03)00758-8
[5]Sakaguchi, H.; Higashiuchia, T.: Two-dimensional dark soliton in the nonlinear Schrödinger equation, Phys. lett. A 359, 647-651 (2006)
[6]Zhang, H. Q.: New exact complex travelling wave solutions to nonlinear Schrödinger equation, Commun. nonlinear sci. Numer. simul. 14, 668-673 (2009) · Zbl 1221.35405 · doi:10.1016/j.cnsns.2007.11.014
[7]Yomba, E.: A generalized auxiliary equation method and its application to nonlinear Klein – Gordon and generalized nonlinear Camassa – Holm equations, Phys. lett. A 372, 1048-1060 (2008) · Zbl 1217.81075 · doi:10.1016/j.physleta.2007.09.003